# SDR 96ZZZX2440

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Rt Aft Overwing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA/TPA - FLT 462 - AIR RETURN, THE RIGHT AFT OVERWING EXIT DOOR WAS NOT SEATED PROPERLY.  RESEATED DOOR AND PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  AIRCRAFT OK TO CONTINUE SERVICE.
